Volume 6, Issue 3
The Existence of the Solution and the Globally Convergent Shooting Method for a Class of Two-Point Boundary Value Problems

Guo-chen Feng and De-tong Zhang

J. Comp. Math., 6 (1988), pp. 282-291

Preview Full PDF BiBTex 0 356
  • Abstract

A class of two-point boundary value problems are studied. A new existence theorem of solution is constructively proved and a globally convergent shooting method for it is given.

  • History

Published online: 1988-06

  • Keywords

  • AMS Subject Headings

  • Cited by